| Catalog Number |
2J8003 |
| Medical Device Problem Code |
Device Contamination with Chemical or Other Material (2944)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that a particle was found floating in a 500ml intravia container.This was observed before patient use.The bag was filled with hydromorphone.There was no patient involvement.No additional information is available.
Additional Manufacturer Narrative
Should additional relevant information become available, a supplemental report will be submitted.
Additional Manufacturer Narrative
Correction made to b2: date of event: 10/12/2023 (previously submitted as asku) additional information was added to h10: the actual device was not available; however, a video of the sample was provided for evaluation.A visual inspection was performed, and a small particulate was observed inside the bag.The reported condition was verified.The cause of the condition could not be determined.A batch review was conducted and there were no deviations found related to this reported condition during the manufacture of this lot.Should additional relevant information become available, a supplemental report will be submitted.